# SDR DALA2020010407680

- Difficulty date: December 27, 2019
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION ON S36R STA 430 REMOVED CORROSION, FOUND TO BE OUT OF LIMITS REPLACED WITH NE STRINGER AND INSTALLED NEW STRINGER (LP 1419804)
